# SDR QXEA2012121701702

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,809 hours, 11,982 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR JAMMED IN FLIGHT.  IT TOOK SEVERAL ATTEMPTS TO OPEN.  DOOR AND CATCHIMG ON LAV DOOR- NOTED SCRAPE MARKS.  REMOVED FLIGHT (DOOR) COMPARTMENT IAW 52-51-06-000-801, AND REINSPECTED FLIGHT COMPARTMENT DOOR, AND HINGES HARDWARE, FOUND TOP HINGE HARWARE LOOSE.  RESECURED TOP HINGE HARDWARE WITH LOCTITE.  REINSTALLLED FLIGHT COMPARTMENT DOOR IAW TASK 52-51-06-400-801 GAP WITH LIMITS.  NO OTHER DEFECT NOTED.  OPS TEST GOOD. NO JAMMING OF COCKPIT DOOR AND LAV DOOR NOTED.  RETURNED TO SERVICE.
